# SDR SWIA2019030545609

- Difficulty date: February 10, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 35,132 hours, 33,986 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WINDSHIELD CENTER POST ATTACH CLIP WL 110.00 DEFECT NOTED. (C-CHECK) RO: 03/04/2019 REMOVED AND REPLACED DAMAGED RT WINDSHIELD CENTER POST ATTACH CLIP IAW SRM.
